RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2019, Volume 20, Issue 3, Pages 394–400 (Mi cheb820)  

BRIEF MESSAGE

Extremal Nikolskii–Bernstein- and Turán-type problems for Dunkl transform

D. V. Gorbacheva, N. N. Dobrovolskiiab

a Tula State University (Tula)
b Tula State Pedagogical University (Tula)

Abstract: We study the interrelation between the extremal Turán-type problems and Nikolskii – Bernstein problems for nonnegative functions on $\mathbb{R}^{d}$ with the Dunkl weight. The Turán problem is to find the supremum of a given moment of a positive definite (with respect to the Dunkl transform) function with a support in the Euclidean ball and a fixed value at zero. In the sharp $L^{1}$-Nikolskii–Bernstein inequality, the supremum norm of the Dankl Laplacian of an entire function of exponential spherical type with the unit $L^{1}$-norm is estimated. Extremal Feuér and Beaumann problems is also mentioned. The Dunkl transform covers the case of the classical Fourier transform in the case of unit weight.
Nikolskii–Bernstein inequalities are classical in approximation theory, and the Turán-type problems have applications in metric geometry. Nevertheless, we prove that they have the same answer, which is given explicitly. The easy proof is relied on our old results from the theory of solving extremal problems to the Dunkl transform.

Keywords: Dunkl weight, Fourier–Dunkl transform, entire function of exponential spherical type, positive definite function, Nikolskii–Bernstein constant, Turán extremal problem.

Funding Agency Grant Number
Russian Science Foundation 18-11-00199
This Research was performed by a grant of Russian Science Foundation (project 18-11-00199).


DOI: https://doi.org/10.22405/2226-8383-2018-20-3-394-400

Full text: PDF file (638 kB)

UDC: 517.5
Received: 05.09.2019
Accepted:12.11.2019

Citation: D. V. Gorbachev, N. N. Dobrovolskii, “Extremal Nikolskii–Bernstein- and Turán-type problems for Dunkl transform”, Chebyshevskii Sb., 20:3 (2019), 394–400

Citation in format AMSBIB
\Bibitem{GorDob19}
\by D.~V.~Gorbachev, N.~N.~Dobrovolskii
\paper Extremal Nikolskii--Bernstein- and Tur\'an-type problems for~Dunkl~transform
\jour Chebyshevskii Sb.
\yr 2019
\vol 20
\issue 3
\pages 394--400
\mathnet{http://mi.mathnet.ru/cheb820}
\crossref{https://doi.org/10.22405/2226-8383-2018-20-3-394-400}


Linking options:
  • http://mi.mathnet.ru/eng/cheb820
  • http://mi.mathnet.ru/eng/cheb/v20/i3/p394

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020